# SDR DALA1226093266

- Difficulty date: April 21, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 6,256 hours, 2,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3266.  DURING SERVICE CHECK, FOUND LEFT SIDE EMERGENCY EPSU UNIT FAILING TEST.  INSTALLED NEW POWER SUPPLY PER AMM.  CHECKS GOOD.
